# SDR SWAA2022012601728

- Difficulty date: July 8, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 42,031 hours, 24,781 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; #1 SLAT; LOWER SKIN CRACKED BELOW HYDRAULIC ACTUATOR; AND HAS SMOKING FASTENERS. / REMOVED DAMAGE AT #1 SLAT LWR SKIN BELOW ACTUATOR; FABRICATED AND INSALLED REPAIR DOUBLER AND FILLER IAW SRM 57-42-01-2R-G
